Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

In Re: Statistics

Robert M. Cosenza, James W. Croake and Charles L. Cole
The Journal of Sex Research
Vol. 11, No. 1 (Feb., 1975), pp. 72-75
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/3811652
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($46.00)
  • Add to My Lists
  • Cite this Item
In Re: Statistics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75